MathSciNet Relay Station
MathSciNet bibliographic data
MR2329509 60H15 (35Q30 35R60 76D05 76M35)
Agrachev, A.; Kuksin, S.; Sarychev, A.; Shirikyan, A. On finite-dimensional projections of distributions for solutions of randomly forced 2D Navier-Stokes equations. Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), no. 4, 399–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement